# SDR ASAA2022050938218

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,109 hours, 7,904 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 199385
- Condition: Inoperative
- Location: Vertical Fin
- Part time: 25,109 hours, 7,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASA TECH SERVICE REQUEST. FOLLOW UP TO REPORTS OF #2 HF INOP. GROUNDED - YES. REMOVED AND REPLACED #2 HF COUPLER ANTENNA IAW B737-900 AMM 23-11-61/401. OPERATIONAL TEST GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
